MathSciNet Relay Station
MathSciNet bibliographic data
MR962520 14G20 (11G45 14C17 14C25)
Saito, Takeshi Self-intersection $0$-cycles and coherent sheaves on arithmetic schemes. Duke Math. J. 57 (1988), no. 2, 555–578.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement